# SDR DL76S972027

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32113
- Condition: Dented
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE FOUND AT APPROX FS 510 BETWEEN STRINGERS 33L AND 35L.  DAMAGE CUTOUT AND REPAIRED PER ERA 330797-14.
